In Aug 2013 new gyne gave me a sample of Minivelle (Estrogen) for severe, debilitating hot flashes. Three days later my knees were hurting and crunching when I walked. They began to swell. I now have Psoriatic Arthritis. I can not walk without a cane. When I wake up it is horrible-my fingers are like sausages, I am so stiff I can not walk. I have pain standing, sitting. Showering is a chore. My life is forever changed. I know this is estrogen related, this is not a coincidence. The hot flashes I suffered with for 7 yrs are gone. I have researched online and have found a few mentions of estrogen and psoriatic arthritis but nothing substantial. Why? Why is this not on the MD's radar? Please-anyone else experience this?
Since you've made up your mind, I won't be able to change it, even tho you're wrong. If it was connected to estrogen why didn't you get it when you had your own in your body? Its not on the drs radar because its not so. Psoriatic arthritis is an auto immune disease, and is not caused by hormone replacement. While you might have some joint aches, its not psoriatic arthritis that would cause that. So any connection is coincidental.
- Minivelle Information for Consumers
- Minivelle Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minivelle (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 3 answers
Posted 18 Mar 2011 • 1 answer
Posted 25 May 2011 • 4 answers
Posted 13 Mar 2014 • 6 answers
Posted 23 Mar 2017 • 6 answers